905.866 medical & health answers

Abortion pill answers (1391)

«Previous Page 6 from 100 Next >
Q: 

bleeding and cramping after the abortion pill

A: Dear Preet, The second round of bleeding and cramping that you are experiencing is common and normal after taking the abortion pill.  You should take ibuprofen/motrin/advil 800 mg every 6 hours and see if that helps you.  The pain you are experiencing is that the abortion was not complete, so more tissue, blood and clots are trying to come out.  The cramping is simply your uterus trying to push it out - and that is a good thing - nothing to be afraid of.  Other things you can do to help this - take a warm bath and massage your lower abdomen, exercise, and believe it or not - sex.  Sex helps the uterus to contract and push out the tissue.  If the pain is not better in 48 hours, you...
Q: 

After abortion pill Clotting

A: Hi Liz, It"s not normal to bleed this heavy after an abortion. I suggest an immediate visit to your doctor and another ultrasound because heavy bleeding can indicate leftover tissue which can cause infection. From what you have described to me I think you may have an infection which would need to be treated soon before it becomes dangerous....
Q: 

  What would be the side effects if someone took the RU 486 abortion pill and they weren''t pregnant to begin with?

A: Hi. RU 486 is a progesterone receptor antagonist. Progesterone helps form the normal endothelial lining of theuterus in pregnancy. A sudden withdrawal in the hormone (simulated by receptor antagonists), would lead todisruption in the endothelial lining of the uterus and cause induced menstruation. This principle is also usedfor abortion as the fertilized egg is unable to get attached to the uterus. In the absence of progesterone,mifepristone acts as a partial agonist. Hence in either case it would just lead to an induced menstruation,nothing serious would happen as such. A severe bleeding would warrant an emergency visit to the gynecologist.Also chronic use of the drug is found to be carcinogenic. Hope this helps. Take care....


Q: 

success of abortion pill

A: Dear Letricia, It does not sound to me like the medical abortion was successful.  Generally, you should bleed more than a period to know that it worked.  Sometimes the bleeding can be delayed.  The best thing to do is to repeat the misoprostol (cytotec) 800 mg by vagina or in your cheek (it is called buccal administration).  This can be repeated every 24 hours until you bleed more than a period.  It would be best if you worked with the doctor who prescribed the abortion pill to you, to make sure everything is done correctly. I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...


abortion pill related drugs: dinoprostone topical  · misoprostol  · Pitocin  ·
Q: 

bleeding and the abortion pill, medical abortion

A: Dear Natasha, It is common and usually normal to have a second round of heavy bleeding/clots after a medical abortion. Clots can be scarey when they pass, but usually do not indicate there is anything wrong.  Clots are simply blood that sat in the uterus before it came out. The bleeding can come and go as you describe.  This kind of irregular bleeding can go on for weeks to months after the abortion pill, and is completely normal. However, it would not be normal if you had very heavy bleeding (1 pad/hour) for more than a few days,or if you are bleeding heavier than a period for more than a month, without it coming and going, or if you have significant cramping with the bleeding. I hope this is helpful,...
Q: 

discharge a month after taking abortion pill

A: hi dear Tiffany, as you might have read here I am not a friend of the abortion pill. The Uterus is a selfcleaning organ. Some rest of the uterine lining could still be there and will be removed. This is the brownish stuff, old tissue with some old blood. Your next period is unpredictable. Hormone levels are not in balance as they used before the abortion. This might take 3 to 4 months. So what you need is patience and contraception. I hope this answers your question. Bye for now, Dr Shan you might as well rate this answer...


abortion pill related drugs: Cytotec  · FIRST-Progesterone VGS 50  · Hemabate  ·
Q: 

Early abortion pill

A: Hello, sandeep, First, I have a question. "Sandeep" is a man"s name, correct? I assume that"s not your name, because as far as I know, men can"t get pregnant. :) How far along are you? This is important. You shouldn"t have to have an abortion because you are there on a work permit. Here is how to find someone who can help you with this problem. Click on this link or paste this into your browser: http://www.heartbeatinternational.org/worldwide_directory.asp Choose "New Zealand" from the country list. There are 28 organizations in New Zealand willing to help you, on two pages. If you click on "details", you can get their phone numbers. Call the one closest to you. If you have trouble with this, let me know, and I will get the information to you here. Many of...
Q: 

Bleeding after the abortion pill

A: Dear Anna, The kind of bleeding you are describing after the abortion pill is completely normal.  The bleeding can come and go like this for months.  There is nothing to be concerned about.  Your cycle will eventually go back to normal. Just be careful - you can get pregnant while you are bleeding, so make sure you use birth control or protection. I hope this is helpful, Doctor Joan EarlyabortionOptions.com New York City...
Q: 

still pregnant after abortion pill

A: Dear Lauren, Did you ever get my below answer a while back? I didn"t hear back from you. I can"t tell you if you are still pregnant. You can have a free test at a local pregnancy center. To find one go to http://www.optionline.org or call 1-800-395-HELP. If you live outside of the U.S. Then go to http://www.heartbeatinternational.org/worldwide_directory.asp Were you supposed to go to a doctor to get a post abortion checkup? Please do that. By the way, please email me at DCHERYL51@yahoo.com and let me know what happens. Sincerely, Diane Cheryl...
Q: 

  Hi,me and my girlfriend had sex on 12th Dec 09, she took abortion pill(i-pill)on the same day, but its being a week shehas not got her periods. Normallyafter taking i-pill she gets periods within a week. What we should do?

A: Hello sushaw, If she has completed taking a dose of i-pill, I would suggest you to wait for her getting herperiod, as sometimes it takes time. If she was in ovulation phase during the unprotected sexual intercoursethen there is a possibility of her getting pregnant, so you have to wait for the menstrual period and if itdoes not occur go for beta HCG test and if there is no pregnancy then always use a condom in the future forsafe sex or if the test is positive follow up with a gynecologist for further dose of hormonal pills if you donot want a pregnancy. Take care!...


 
Contact us   |   Disclaimer & Privacy Policy   |